# SDR UPS01236970

- Difficulty date: August 27, 2001
- Submitted: October 3, 2001
- Operation: Air carrier
- Aircraft: N949UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19717
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Corroded
- Location: Bs1030-1130
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C CORROSION AFT CARGO DOOR CUT OUT INNER DOUBLER STRAP BETWEEN BS1030 AND BS1130 AND BETWEEN STR 17R AND 20R.     REMOVED INNER DOUBLER STRAP BETWEEN BS1030 AND BS1130 STR17 AND STR 20 IAW SRM B727-51-30-02.  FABRICATED INNER DOUBLER STRAP IAW UPS DI-00011H AND DRAWING# 65-18622.  INSTALL INNER DOUBLER STRAP AT AFT CARGO DOOR CUT OUT AT STA 1030 TO 1130 BETWEEN STR 17R AND STR 20R AS PER DRAWING# 65-18622.
